# SDR ASAA2017120422791

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,998 hours, 7,852 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13193
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,050 hours, 6,736 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

2 ATTEMPTS TO START NR 2 ENGINE START VALVE FAILED TO OPEN. GROUNDED - YES. REMOVED REPLACED NR 2 START VALVE REF AMM 80-11-03, COMPLETED OPS CHECK AND LEAK CHECK REF AMM 71-00-00 RAN NR 2 ENGINE TO VERIFY START VALVE CUT OUT.
